Facebook Pixel
EmpowHER Guest

Pain when walking

By Anonymous May 3, 2015 - 10:27am
Rate This

Taking ramipril 5 mg get pain sometimes in chest under right breast when walking I'm male 6ft 13.6 st age 64

Add a Comment1 Comments


Hello and than you for sharing your question.

Since you are taking Ramipril, I'm guessing you have a history of heart trouble?  You may be getting this pain in your chest, when you walk because your heart needs to work harder from the physical exertion.

The good news is that taking medication is not the only solution to heart problems.  Experts in nutrition have proved that diet is the key to preventing and even reversing heart disease.  Decreasing your intake of processes foods, red meat, and dairy; and increasing your intake of fruits, vegetables and whole grains.


May 3, 2015 - 11:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.